Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 8734235, 11 pages
https://doi.org/10.1155/2017/8734235
Research Article

Closed-Form Optimal Strategies of Continuous-Time Options with Stochastic Differential Equations

Research Institute of Petroleum Exploration and Development, PetroChina, Beijing 100083, China

Correspondence should be addressed to Wei Yan; nc.moc.anihcortep@654321iewnay

Received 18 October 2016; Revised 15 March 2017; Accepted 24 April 2017; Published 2 July 2017

Academic Editor: Pietro De Lellis

Copyright © 2017 Wei Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Yan, “Closed-Form Optimal Strategies of Continuous-Time Options with Stochastic Differential Equations,” Complexity, vol. 2017, Article ID 8734235, 11 pages, 2017. https://doi.org/10.1155/2017/8734235.